# SDR UIEA2018111982647

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,000 hours, 18,197 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS CHIME ON DURING DECENT ( FOUND L4 LAV SMOKE DETECTOR SENSOR CONNECTOR LOOSE ,SECURED CONNECTOR AND OPS CHECKED GOOD IAW B767AMM 26-13-01  )
